# SDR AUS20031341

- Difficulty date: December 22, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bag JETSTM4112
- System (JASC): 3242 · Brake
- Part: Torque Tube
- Part number: AHA1899
- Condition: Cracked
- Location: Brake
- Component: Brake, Dunlop
- Component part number: AHA1835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ASSEMBLY TORQUE TUBE CRACKED. CRACK LENGTH 3.175MM(0.125IN). FOUND DURING MAGNETIC PARTICLE INSPECTION (MPI).
